# SDR CA141219009

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Aircraft time: 29,546 hours
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE, NR 13 CYLINDER HEAD SEPARATED FROM BARREL.  ENGINE TSO 474.9, CYLINDER TSO 1276.8.  CYLINDER ASSEMBLY WAS REPLACED & AIRCRAFT RETURNED TO SERVICE.
